# SDR SWAA2022022117903

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER GUSSET CRACKED BS540 STR18L. / REMOVED; AND REPLACED FWD. CARGO STRINGER GUSSET. REF. SRM. 51-40-02
